MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB Flange Fixture ST 3mm w. Baha Abutment; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB Flange Fixture ST 3mm w. Baha Abutment; Cochlear Baha Connect System
Model Number 90480
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2025; under general anesthesia due to abutment fell out.During the procedure, the patient was converted to transcutaneous osia implant system.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a product that was not returned, or was not made available for analysis.The manufacturer investigation was based on the available clinical information.The reported issue is a known medical complication and no specific device analysis is deemed necessary at this time.

Brand Name
Flange Fixture ST 3mm w. Baha Abutment
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
shalini rajandran krishnan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50536368
Report Number6000034-2026-03075
Device Sequence Number6051239
Product Code LXB
UDI-Device Identifier09321502014298
UDI-Public(01)09321502014298(10)601818(17)090801
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2009
Device Model Number90480
Device Catalogue Number90480
Device Lot Number601818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale